# SDR TRBA2010138

- Difficulty date: November 10, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N548AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 548
- Aircraft time: 19,526 hours, 22,104 cycles
- Engine: Pwa PW127
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON FLOOR AT SEAT 1 BC DOES NOT ILLUMINATE AND COVER BROKEN OFF.   SECURED COVER AND ADJUSTED LIGHT BULB ON FLOOR EMERGENCY LIGHT 1 BC IAW ATR JIC 72.
